# SDR SIMA20220809003

- Difficulty date: August 9, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 14,863 hours, 9,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fr 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEVEL 2 CORROSION) (MAJOR REPAIR) SSI 53-23-005 LH FLOOR BEAM IS CORRODED AT FR 87-C/A-	ACCOMPLISHED PERMANENT REPAIR ON LH FLOOR BEAM AT FR 87 IAW ERS-EJ-53MR-4611
